# SDR SWAA064857

- Difficulty date: December 8, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 33,605 hours, 27,834 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6562125
- Condition: Cracked
- Location: Bs 682
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND KEEL BEAM CHORD CRACKED AT BS 682, RBL 5.  REMOVED AND REPLACED CHORD PER ER.
